| Model Number |
15 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker advised the customer that their device is not field-serviceable.The device was not returned to stryker for evaluation.The cause of the reported issue could not be determined.
Event or Problem Description
The customer contacted stryker to report that their device was stuck in the boot up screen.In this state the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
The device was returned to stryker and evaluated.The reported issue was verified.Root cause was determined to be a failed system board.The customer was informed that the device could not be repaired.The device is archived by stryker.
Event or Problem Description